# SDR HNAA2010120300268

- Difficulty date: December 1, 2010
- Submitted: December 3, 2010
- Operation: Air carrier
- Aircraft: N814EX
- Make and model: Dhav DHC8102
- Aircraft serial: 318
- Aircraft time: 46,035 hours, 50,587 cycles
- Engine: Pwa PW120
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALLHOLE ON RT SIDE OF TRAIL RUDDER, JUST ABOVE FUSELAGE.  EVALUATED AND MAPPED DAMAGE.  PERFORMED STEPS 1 THROUGH 5 OF WORKCARD 05-01-26I.  REPAIRED IAW SRM55-40-28, SKIN SPLICE (EO8-55-10-0715) COMPLETED STEPS 6 THROUGH 9 ON WC 05-01-26I.
